Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bibby

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bibby

  • Rank
    New Member
  • Birthday 08/19/1988

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

297 profile views
  1. Hi, I'm new here. I'm going to be working through this thread, but there's a lot to go over! So in the meantime I'm making this post in hopes of some guidance. Without trying to make this too long here's what I've been dealing with. I developed joint problems in my spine while taking accutane 7 yrs ago (when I was 20 yrs old). My spine has been incredibly stiff ever since and no Dr has been able to provide me with any answers. I've had MRI's and blood tests, I don't have arthritis. M
  2. Hi I'm Mike, I'm new here. -I just wanted to stop by and share some of of the health problems I've dealt with since taking accutane in 2008. -Prior to accutane I was athletic, a sponsored snowboarder and in very good shape. I took accutane 7 yrs ago, age: 20. -While taking it I noticed my back getting really stiff, I discontinued but the damage was done. My spine has been deteriorating ever since. For the last 3 years the most exercise I can handle is a 30 min walk. No running, no cardio,
×